MathSciNet Relay Station
MathSciNet bibliographic data
MR868988 (88h:20063) 20J05 (20F16 22B99)
Kropholler, P. H. Cohomological dimension of soluble groups. J. Pure Appl. Algebra 43 (1986), no. 3, 281–287.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement